# SDR 2023FA0000103

- Difficulty date: March 1, 2023
- Submitted: March 1, 2023
- Operation: General aviation
- Aircraft: N694QS
- Make and model: Cessna 680A
- Aircraft serial: 0226
- Aircraft time: 2,181 hours, 1,425 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IMPACT DAMAGE - L/H WING, UPPER AND LOWER SKINS, TRAILING EDGE, CWS 320 - WS 369. REFERENCE FR-680A-0226-10757 AND FAA FORM 8100-9 DATED 06JUL2022. REFERENCE TEXTRON AVIATION LETTER DQ34743M1, 680A-0226 (N694QS)LEFT WING LOWER SKIN DIS-BOND (FR-680A-0226-10757) DATED 18AUG2022.
